MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ASSURA CRT-D QUAD RF HV; NO MATCH
Model Number CD3365-40C
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented with an implantable cardioverter defibrillator (icd) that delivered non-sustained right ventricular oversensing (nsrvo) alerts for myopotential oversensing that resulted in pacing inhibition.No changes or intervention was reported.There were not patient consequences.
 
Additional Manufacturer Narrative
The reported field event of oversensing could not be confirmed in the lab.The implantable cardioverter defibrillator (icd) was returned for analysis.Telemetry, impedance, sensing, pacing, and high voltage (hv) output functions of the device were tested and found to be normal.A longevity calculation was performed and found the battery depletion was normal based on the device usage.
 
Event or Problem Description
New information noted the implantable cardioverter defibrillator (icd) was explanted and new icd was implanted.

Brand Name
QUADRA ASSURA CRT-D QUAD RF HV
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18489647
Report Number2017865-2024-00891
Device Sequence Number3534056
Product Code NIK
UDI-Device Identifier05414734508261
UDI-Public05414734508261
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model NumberCD3365-40C
Device Lot NumberA000014820
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer02/06/2024
03/08/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date02/23/2024
03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET; RIATA; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale